White Rose University Consortium logo
University of Leeds logo University of Sheffield logo York University logo

De Rham cohomology of configuration spaces with Poisson measure

Albeverio, S., Daletskii, A. and Lytvynov, E. (2002) De Rham cohomology of configuration spaces with Poisson measure. Journal of Functional Analysis, 185 (1). pp. 240-273. ISSN 0022-1236

Full text not available from this repository.


The space ΓX of all locally finite configurations in a Riemannian manifold X of infinite volume is considered. The deRham complex of square-integrable differential forms over ΓX, equipped with the Poisson measure, and the corresponding deRham cohomology are studied. The latter is shown to be unitarily isomorphic to a certain Hilbert tensor algebra generated by the L2-cohomology of the underlying manifold X.

Item Type: Article
Institution: The University of York
Academic Units: The University of York > Mathematics (York)
Depositing User: York RAE Import
Date Deposited: 22 Apr 2009 09:10
Last Modified: 22 Apr 2009 09:10
Published Version: http://dx.doi.org/10.1006/jfan.2001.3766
Status: Published
Publisher: Elsevier Science B.V. Amsterdam
Identification Number: 10.1006/jfan.2001.3766
URI: http://eprints.whiterose.ac.uk/id/eprint/6679

Actions (repository staff only: login required)